# SDR DALA2025090306537

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N572DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0200
- Aircraft time: 18,956 hours, 2,257 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulted
- Location: Lt Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3572 -DE- DUE TO NBR 3 SPOILER FAULT. ECAM PROCEDURE CALLS FOR FLAPS 3 LANDING CONFIGURATION.  PLACED LEFT SPOILER NBR 3 ON MEL 27-64-03B. T/S PER A350 TSM 27-64-XX-3Q001- 421A-A, NO FAULT CONFIRMATION OF SPOILER 3 AND GVI FOUND NO TROUBLE. OPS CHECK GOOD.
